IJPAM: Volume 91, No. 1 (2014)
FOR EULER-LAGRANGE TYPE FUNCTIONAL EQUATION
Department of Mathematics
Ayatollah Borujerdi University
Abstract. In this paper we give the general solution of the quadratic functional equation
and investigate its generalized Hyers-Ulam-Rassias stability.
Received: October 26, 2013
AMS Subject Classification: 39B22, 39B52
Key Words and Phrases: quadratic functional equation, Hyers-Ulam-Rassias stability
Download paper from here.
DOI: 10.12732/ijpam.v91i1.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395